MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.5/1.1MM DOUBLE DRILL SLEEVE FOR 1.5MM CORTEX SCREWS/RED; GUIDE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.5/1.1MM DOUBLE DRILL SLEEVE FOR 1.5MM CORTEX SCREWS/RED; GUIDE
Model Number 03.130.225
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a j&j employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, three items were involved.One 1.5/1.1 drill guide broke, one 2.7/2.0 drill guide was broken with a drill bit cold welded into it, and a cruciform screwdriver head was stripped.There was no surgical delay reported.The procedure status was unknown.There was no patient consequence.This report is for 1 1.5/1.1mm double drill sleeve for 1.5mm cortex screws/red.This is report 3 of 3 for (b)(4).

Brand Name
1.5/1.1MM DOUBLE DRILL SLEEVE FOR 1.5MM CORTEX SCREWS/RED
Common Device Name
GUIDE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11029196
Report Number2939274-2020-05637
Device Sequence Number19702378
Product Code FZX
UDI-Device Identifier10886982075406
UDI-Public(01)10886982075406
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.130.225
Device Catalogue Number03.130.225
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/23/2020
Initial Report FDA Received Date12/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1